# SDR CALA2024070800159

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 78,096 hours, 28,302 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Condition: Faulty
- Location: Anti-Skin Sys
- Part time: 78,071 hours, 28,291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID INOP ILLUMINATED ATTEMPTED TO RESET ANTISKID. NO HELP. PERFORMED AACU BITE PER FIM 32-42 TASK 801. SHOWS FAULT "XDCR 4" R&R XCDR #4 REF AMM 32-42-11.  PERFORMED FIM 32-42 TASK 806. T395 TRANSDUCER READS 625 OHMS AT 120 DEG F. CHECKED RESISTANCE BETWEEN AACU D1040A B5 TO D11126 PIN 1 AND D1040 B6 TO D11126 PIN 3, FOUND OPEN CIRCUIT ON BOTH PINS. SUSPECT WIRING. PERFORMED FIM 32-42 TASK 829 NO DEFECTS NOTED, ANTI SKID INOP LIGHT NOT ILLUMINATED AT THIS TIME, UNABLE TO DUPLICATE FAULT.  DUE TO PREVIOUS HISTORY OF XCDR #4 FAULT PERFORMED CONT CHECKS FROM AACU (D1040A) PIN B6 AND B5 TO XCDR 4 (D11126) PIN 3 AND 1, WIRES CHECK GOOD. SUSPECT BAD XCDR 4. REF FIM 32-42 TASK 806.  ANTISKID SYS VERIFIED TO HAVE NO ADDITIONAL FAULTS. THRUST REVERSERS OPERATES NORMAL. AUTOBRAKE CONSIDERED INOP AND SECOND DEFERRAL CREATED. PERFORMED AACU BITE PER FIM 32-42 TASK 801 AND VERIFIED FAULT IS LIMITED TO OUTBD CHANNEL. INBD CHANNEL OPS NORMAL. ANTISKID OUTBD CIRCUIT BREAKER PULLED AND COLLARED ON P6-3 PANEL,NO FUALTS NOTED AT THIS TIME.
